Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Reason for folliculitis of scalp and blepharitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I have this problem of folliculitis of scalp
Doctor :   Ok
User :   not sure why it is reoccuring...sometimes before I had suffered from Chronic blepharitis
User :   or styes in eys
User :   eyes...
User :   I also see lot of floaters in right eye....
User :   Can u please tell me why all these are occuring
Doctor :   Since how long
Doctor :   and do you have any other medical condtion
User :   Follicultis of Scalp will be for for more than three months now
User :   No...nothing else
Doctor :   Ok do yoiu have dandruff
User :   Blepharitis I suffered for an year and almost got 30 times in both the eyes...more in right eye
User :   Thats what all the doctors tell...
User :   but nothing notable
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   I can assist you
Doctor :   better since it is a chronic problem
Doctor :   I have to evaluate more
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor